Loading [MathJax]/jax/output/CommonHTML/config.js
Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2020, Volume 13, Issue 1, Pages 48–57
DOI: https://doi.org/10.17516/1997-1397-2020-13-1-48-57
(Mi jsfu817)
 

This article is cited in 10 scientific papers (total in 10 papers)

Fundamental solutions for a class of multidimensional elliptic equations with several singular coefficients

Tuhtasin G. Ergashev

Institute of Mathematics, Academy of Sciences of Uzbekistan, Tashkent, Uzbekistan
References:
Abstract: The main result of the present paper is the construction of fundamental solutions for a class of multidimensional elliptic equations with several singular coefficients. These fundamental solutions are directly connected with multiple hypergeometric functions and the decomposition formula is required for their investigation which would express the multivariable hypergeometric function in terms of products of several simpler hypergeometric functions involving fewer variables. In this paper, such a formula is proved instead of a previously existing recurrence formula.The order of singularity and other properties of the fundamental solutions that are necessary for solving boundary value problems for degenerate second-order elliptic equations are determined.
Keywords: multidimensional elliptic equation with several singular coefficients, fundamental solutions, decomposition formula.
Received: 13.09.2019
Received in revised form: 14.10.2019
Accepted: 04.12.2019
Bibliographic databases:
Document Type: Article
UDC: 517.956.6; 517.44
Language: English
Citation: Tuhtasin G. Ergashev, “Fundamental solutions for a class of multidimensional elliptic equations with several singular coefficients”, J. Sib. Fed. Univ. Math. Phys., 13:1 (2020), 48–57
Citation in format AMSBIB
\Bibitem{Erg20}
\by Tuhtasin~G.~Ergashev
\paper Fundamental solutions for a class of multidimensional elliptic equations with several singular coefficients
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 1
\pages 48--57
\mathnet{http://mi.mathnet.ru/jsfu817}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-1-48-57}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000514843200004}
Linking options:
  • https://www.mathnet.ru/eng/jsfu817
  • https://www.mathnet.ru/eng/jsfu/v13/i1/p48
  • This publication is cited in the following 10 articles:
    1. T. G. Ergashev, A. Hasanov, T. K. Yuldashev, “Some Infinite Expansions of the Lauricella Functions and Their Application in the Study of Fundamental Solutions of a Singular Elliptic Equation”, Lobachevskii J Math, 45:3 (2024), 1072  crossref
    2. T. G. Ergashev, Z. R. Tulakova, “A problem with mixed boundary conditions for a singular elliptic equation in an infinite domain”, Russian Math. (Iz. VUZ), 66:7 (2022), 51–63  mathnet  mathnet  crossref  crossref
    3. T. G. Ergashev, Z. R. Tulakova, “The Neumann Problem for a Multidimensional Elliptic Equation with Several Singular Coefficients in an Infinite Domain”, Lobachevskii J Math, 43:1 (2022), 199  crossref
    4. T. G. Ergashev, “Potentsialy dlya trekhmernogo ellipticheskogo uravneniya s odnim singulyarnym koeffitsientom i ikh primenenie”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 25:2 (2021), 257–285  mathnet  crossref  zmath  elib
    5. T. G. Ergashev, Z. R. Tulakova, “The Dirichlet problem for an elliptic equation with several singular coefficients in an infinite domain”, Russian Math. (Iz. VUZ), 65:7 (2021), 71–80  mathnet  mathnet  crossref  crossref
    6. A. Hasanov, N. Djuraev, “Exact Solutions of the Thin Beam with Degrading Hysteresis Behavior”, Lobachevskii J Math, 42:15 (2021), 3637  crossref
    7. T. G. Ergashev, N. J. Komilova, “Generalized Solution of the Cauchy Problem for Hyperbolic Equation with Two Lines of Degeneracy of the Second Kind”, Lobachevskii J Math, 42:15 (2021), 3616  crossref
    8. T. G. Ergashev, A. Hasanov, “Holmgren problem for elliptic equation with singular coefficients”, Vestnik KRAUNTs. Fiz.-mat. nauki, 32:3 (2020), 114–126  mathnet  crossref
    9. Ergashev T.G., “Generalized Holmgren Problem For An Elliptic Equation With Several Singular Coefficients”, Differ. Equ., 56:7 (2020), 842–856  crossref  mathscinet  zmath  isi  scopus
    10. Ergashev T.G., “Potentials For Three-Dimensional Singular Elliptic Equation and Their Application to the Solving a Mixed Problem”, Lobachevskii J. Math., 41:6, SI (2020), 1067–1077  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:177
    Full-text PDF :61
    References:31
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025